Previous |  Up |  Next


Title: Integrability of the Poisson algebra on a locally conformal symplectic manifold (English)
Author: Haller, Stefan
Author: Rybicki, Tomasz
Language: English
Journal: Proceedings of the 19th Winter School "Geometry and Physics"
Issue: 1999
Pages: 89-96
Category: math
Summary: Summary: It is proven that the Poisson algebra of a locally conformal symplectic manifold is integrable by making use of a convenient setting in global analysis. It is also observed that, contrary to the symplectic case, a unified approach to the compact and non-compact case is possible. (English)
MSC: 37J05
MSC: 53D05
MSC: 53D15
MSC: 53D17
MSC: 58B25
idZBL: Zbl 0981.53070
idMR: MR1758083
Date available: 2009-07-13T21:43:15Z
Last updated: 2012-09-18
Stable URL:


Files Size Format View
WSGP_19-1999-1_12.pdf 888.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo